ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Govindarajan, T R and Kaul, Romesh K and Vijayalakshmi, B (1983) The validity of the Adler-Bardeen theorem in the supersymmetric U(1) gauge model. In: Physics Letters B, 130 (6). pp. 397-401.

Govindarajan, TR and Kaul, RK and Vijayalakshmi, B (1983) Renormalisation of the Fayet-Illiopoulos term in supersymmetric spontaneously broken U( 1) gauge theories. In: Journal of Physics G: Nuclear and Particle Physics, 9 (6). L103 -L106.

This list was generated on Tue Oct 22 22:47:52 2019 IST.